| Model Number |
109.528 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Pain (1994); Fibrosis (3167)
| Date of Event |
10/17/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in ada 11.On (b)(6) 2020, non-osseointegration was verified.Patient presented with bone type iii and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in ada 11.On (b)(6) 2020, non-osseointegration was verified.Patient presented with bone type iii, poor oral hygiene and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.